BibTeX record journals/dm/FraenkelLS72

download as .bib file

@article{DBLP:journals/dm/FraenkelLS72,
  author    = {Aviezri S. Fraenkel and
               Jonathan Levitt and
               Michael Shimshoni},
  title     = {Characterization of the set of values f(n) = [na], n = 1, 2, ..},
  journal   = {Discrete Mathematics},
  volume    = {2},
  number    = {4},
  pages     = {335--345},
  year      = {1972},
  url       = {https://doi.org/10.1016/0012-365X(72)90012-X},
  doi       = {10.1016/0012-365X(72)90012-X},
  timestamp = {Sun, 28 May 2017 13:25:21 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/FraenkelLS72},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics